CBD oil has made a world of difference. Depression is almost gone, muscle twitches gone, headaches only after exercise, motivation much higher, focus much better, sleep greatly improved. I cannot believe how much better things are. The type of oil is very low thc and high cbd. I never would have thought it would cause this much improvement. For those of you able to try CBD oil, know that in this individual case, it works.
List Your Symtpoms
Posted 03 April 2020 - 11:57 AM
They do not ship out of Canada. The CBD was approved and the dosage/type suggested by a licensed, certified MD after an in-depth interview. It's not something that anyone can get, but the process is relatively painless and is covered by the provincial health plan. The oil, itself, is paid for out of pocket.
Posted 17 May 2021 - 01:10 PM
I'm currently still on Cymbalta and do not plan to stop at this current time.
Cymbalta has been very helpful for me and my anxiety management, I would say I'm more anxious than I am depressed, which I believe probably makes me a slightly better candidate for this medication. It has helped me be more sociable, manage my anxiety better (which in turn has helped with my depression), and helped me be more productive daily. I feel grateful that I seem to have had a more positive experience thus far than some others. That being said, I still have experienced less than pleasant side effects.
Extreme fatigue, my initial dose (60mg) was cut in half because I could not stay awake throughout the day. I rarely take naps yet I was falling asleep every time I sat down.
Decrease in general health
and as of recently Itching (predominantly on my scalp)
Due to having a negligent Psychiatrist, I have had two periods of withdrawal.
Withdrawal from 30mg (over a two day period)
Extreme depression, suicidal ideations
Extreme anxiety, high energy levels caused me to be unable to hold still.
Withdrawal from 60mg (over a two day period)
I was actually surprised to find myself still feeling well after one day without it. Later that afternoon I took a nap...
Sleep paralysis, I can't begin to describe the terror this caused me. My body now twitches to wake itself up when I try to fall asleep.
After receiving my medication and taking it, I was fine within the next few hours on both occasions.
I agree with everyone that this is a very high risk medication and the lack of communication about the extensive list of side effects and withdrawal symptoms is poorly communicated. After reading through these forums, it shocks me that
1. My psychiatrist failed to get me this medication on time, knowing the side effects it could cause
2. She failed to communicate the side effects to me
3. She failed to communicate the difficulty of stopping this medication
4. This medication is thrown around, despite how common it is to experience a plethora of negative side effects
I hope that everyone on this medication is safe and well, and that there is action taken to create more awareness around the possibilities when starting this medication, and action to put fair warnings on the labels.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users